Integral representations of several (p,q)-Bernstein polynomials and their applications

Erkan Agyuz, Mehmet Acikgoz

Abstract


The aim of this work is to present some new results of multiplications of (p,q) -Bernstein polynomials and to obtain some new relations of those polynomials with related to (p,q) -Gamma and (p,q) -Beta functions.

Full Text: PDF

How to Cite this Article:

Erkan Agyuz, Mehmet Acikgoz, Integral representations of several (p,q)-Bernstein polynomials and their applications, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 593-605

Copyright © 2017 Erkan Agyuz, Mehmet Acikgoz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS